Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 81, NWS Shreveport, LA

April 19, 2016Caddo Parish, Louisiana; Cass County, Harrison County, Marion County, Texas

NWS Shreveport, LA issued this river flood warning at Apr 19, 2016, 10:17 AM CDT for Caddo Parish, Louisiana; Cass County, Harrison County, Marion County, Texas. It took effect at Apr 21, 2016, 1:00 AM CDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Apr 19, 2016, 10:17 AM CDT (15:17 UTC)
In effect from
Apr 21, 2016, 1:00 AM CDT
Expired
Apr 25, 2016, 1:00 PM CDT
In force
5 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Caddo Parish, LA, Cass County, TX, Harrison County, TX, Marion County, TX

The radar

The Shreveport radar (KSHV), 38 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Cypress Creek at Mooringsport (Caddo Lake) (LCOL1).

Action stage
171.5 ft
Minor stage
172 ft
Moderate stage
174.5 ft
Major stage
178 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07346310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

103 
WGUS44 KSHV 191517
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1017 AM CDT TUE APR 19 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC017-TXC067-203-315-201517-
/O.NEW.KSHV.FL.W.0081.160421T0600Z-160425T1800Z/
/LCOL1.1.ER.160421T0600Z.160421T0600Z.160424T0600Z.NO/
1017 AM CDT TUE APR 19 2016

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Big Cypress Bayou At Caddo Lake at Mooringsport, Louisiana.
* from late Wednesday night to Monday afternoon...or until the 
  warning is cancelled.
* At 800 AM Tuesday the pool stage was 171.1 feet. 
* Minor flooding is forecast. 
* Flood pool stage is 172 feet. 
* Forecast...The lake is expected to rise to near flood stage early 
  Thursday morning.
* Impact...Minor lowland flooding.  Secure boats for high water.

&&

LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412

$$

VIII.
4 follow-up statements
229 
WGUS84 KSHV 200132
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
832 PM CDT TUE APR 19 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-210132-
/O.EXT.KSHV.FL.W.0073.160420T1400Z-160424T1930Z/
/ATBT2.1.ER.160420T1400Z.160421T1800Z.160424T0130Z.NO/
832 PM CDT TUE APR 19 2016

...The flood warning extended until Sunday afternoon...The flood 
warning continues for
  the Attoyac Bayou Near Chireno.
* from Wednesday morning to Sunday afternoon...or until the warning 
  is cancelled.
* At  7:30 PM Tuesday The stage was 12.6 feet. 
* Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...Rise above flood stage by tomorrow late morning and 
  continue to rise to near 15.5 feet BY early Friday morning. The 
  river will fall below flood stage by Saturday evening.
* Impact...at 14.0 feet...Expect lowland flooding for the next several
  days of the heavily wooded floodplain. Ranchers that have cattle 
  and equipment near the river should move them to higher ground.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

LAC015-119-210131-
/O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/
/LBBL1.1.ER.160228T1100Z.160320T0200Z.000000T0000Z.NO/
832 PM CDT TUE APR 19 2016

The flood warning continues for
  the Bodcau Bayou At Bayou Bodcau Lake.
* until further notice...or until the warning is cancelled.
* At  8:00 PM Tuesday The stage was 183.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 172.0 feet. 
* Forecast...The river will continue rising to near 184.6 feet by 
  Sunday evening.  Additional rises remain possible thereafter.

&&

LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351

$$

LAC017-TXC067-203-315-210131-
/O.EXT.KSHV.FL.W.0081.160421T1200Z-160425T0600Z/
/LCOL1.1.ER.160421T1200Z.160421T1200Z.160423T1800Z.NO/
832 PM CDT TUE APR 19 2016

The flood warning continues for
  the Big Cypress Bayou At Caddo Lake.
* from Thursday morning to late Sunday night...or until the warning 
  is cancelled.
* At  8:00 AM Tuesday The stage was 171.1 feet. 
* Minor flooding is forecast.
* Flood stage is 172.0 feet. 
* Forecast...The river is expected to rise to near flood stage 
  Thursday morning.
* Impact...at 171.5 feet...Expect minor flooding with some secondary 
  access roads to homes suffering flooding especially in and around 
  uncertain texas.

&&

LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412

$$

ARC027-LAC119-210131-
/O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.160413T0645Z.160422T1200Z.000000T0000Z.NO/
832 PM CDT TUE APR 19 2016

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until further notice...or until the warning is cancelled.
* At  8:00 PM Tuesday The stage was 12.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue rising to near 13.0 feet by 
  Friday early afternoon then begin falling.
* Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move 
  livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

ARC081-133-OKC089-210131-
/O.EXT.KSHV.FL.W.0071.160420T1800Z-160421T1200Z/
/IDBO2.1.ER.160420T1800Z.160420T1800Z.160420T1800Z.NO/
832 PM CDT TUE APR 19 2016

The flood warning continues for
  the Little River Near Idabel.
* from Wednesday afternoon to Thursday morning...or until the warning
  is cancelled.
* At  7:30 PM Tuesday The stage was 28.4 feet. 
* Minor flooding is forecast.
* Flood stage is 30.0 feet. 
* Forecast...The river is expected to rise to near flood stage 
  tomorrow early afternoon.
* Impact...at 30.0 feet...Several hundred acres of lowland will flood 
  at the confluence of the glover and little rivers. Farmers and 
  ranchers should move cattle and farm machinery to higher ground 
  until the high water ends.

&&

LAT...LON 3403 9494 3395 9477 3397 9458 3394 9458 3393 9489

$$
384 
WGUS84 KSHV 201439
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
939 AM CDT WED APR 20 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC017-TXC067-203-315-211439-
/O.EXT.KSHV.FL.W.0081.160424T0000Z-000000T0000Z/
/LCOL1.1.ER.160424T0000Z.160424T0000Z.000000T0000Z.NO/
939 AM CDT WED APR 20 2016

...The flood warning extended until further notice...The flood 
warning continues for
  the Big Cypress Bayou At Caddo Lake at Mooringsport, Louisiana.
* from Saturday evening until further notice...or until the warning 
  is cancelled.
* At 800 AM Wednesday the pool stage was 171.3 feet. 
* Minor flooding is forecast.
* Flood pool stage is 172 feet. 
* Forecast...The lake is expected to rise to near flood stage 
  Saturday evening.
* Impact...at 171.5 feet...Expect minor flooding with some secondary 
  access roads to homes suffering flooding especially in and around 
  Uncertain, Texas.

&&

LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412

$$

TXC067-315-211438-
/O.EXT.KSHV.FL.W.0078.160423T1200Z-160424T1200Z/
/JEFT2.1.ER.160423T1200Z.160423T1200Z.160423T1800Z.NO/
939 AM CDT WED APR 20 2016

...The flood warning extended until Sunday morning...The flood 
warning continues for
  the Black Cypress Bayou At Jefferson, Texas.
* from Saturday morning to Sunday morning...or until the warning is 
  cancelled.
* At 900 AM Wednesday The stage was 11.7 feet. 
* Minor flooding is forecast.
* Flood stage is 13 feet. 
* Forecast...The bayou is expected to rise to near flood stage 
  Saturday morning.
* Impact...at 13.0 feet...Lowland flooding will affect mainly timber 
  resources.

&&

LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450

$$

VIII.
350 
WGUS84 KSHV 210116
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 PM CDT WED APR 20 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-220116-
/O.EXT.KSHV.FL.W.0073.000000T0000Z-160425T0400Z/
/ATBT2.1.ER.160420T2000Z.160422T0600Z.160424T1000Z.NO/
816 PM CDT WED APR 20 2016

...The flood warning extended until Sunday evening...The flood 
warning continues for
  the Attoyac Bayou Near Chireno.
* until Sunday evening...or until the warning is cancelled.
* At  7:30 PM Wednesday The stage was 14.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue rising to near 15.5 feet by 
  Friday morning. The river will fall below flood stage Sunday 
  morning.
* Impact...at 14.0 feet...Expect lowland flooding for the next several
  days of the heavily wooded floodplain. Ranchers that have cattle 
  and equipment near the river should move them to higher ground.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

LAC015-119-220115-
/O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/
/LBBL1.1.ER.160228T1100Z.160320T0200Z.000000T0000Z.NO/
816 PM CDT WED APR 20 2016

The flood warning continues for
  the Bodcau Bayou At Bayou Bodcau Lake.
* until further notice...or until the warning is cancelled.
* At  7:00 PM Wednesday The stage was 183.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 172.0 feet. 
* Forecast...The river will continue rising to near 186.8 feet by 
  Monday early afternoon.  Additional rises remain possible 
  thereafter.

&&

LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351

$$

LAC017-TXC067-203-315-220115-
/O.EXT.KSHV.FL.W.0081.160424T0000Z-160426T1200Z/
/LCOL1.1.ER.160424T0000Z.160424T0000Z.160425T0000Z.NO/
816 PM CDT WED APR 20 2016

The flood warning continues for
  the Big Cypress Bayou At Caddo Lake.
* from Saturday evening to Tuesday morning...or until the warning is 
  cancelled.
* At  8:00 AM Wednesday The stage was 171.3 feet. 
* Minor flooding is forecast.
* Flood stage is 172.0 feet. 
* Forecast...The river is expected to rise to near flood stage 
  Saturday evening.
* Impact...at 171.5 feet...Expect minor flooding with some secondary 
  access roads to homes suffering flooding especially in and around 
  uncertain texas.

&&

LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412

$$
417 
WGUS84 KSHV 221556
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1056 AM CDT FRI APR 22 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC017-TXC067-203-315-221626-
/O.CAN.KSHV.FL.W.0081.000000T0000Z-160426T1200Z/
/LCOL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1056 AM CDT FRI APR 22 2016

The flood warning is cancelled for
  the Big Cypress Bayou At Caddo Lake at Mooringsport, Louisiana.
* At 800 AM Friday the pool stage was 171.4 feet. 
* Flood pool stage is 172 feet. 
* Forecast...The lake will crest below flood pool stage at 171.5 feet 
  through this Friday evening.

&&

LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412

$$

TXC067-315-231555-
/O.EXT.KSHV.FL.W.0078.160424T1200Z-160426T0600Z/
/JEFT2.1.ER.160424T1200Z.160424T1200Z.160425T1200Z.NO/
1056 AM CDT FRI APR 22 2016

...The flood warning extended until late Monday night...The flood 
warning continues for
  the Black Cypress Bayou At Jefferson, Texas.
* from Sunday morning to late Monday night...or until the warning is 
  cancelled.
* At 1000 AM Friday the stage was 12.5 feet. 
* Minor flooding is forecast.
* Flood stage is 13 feet. 
* Forecast...The bayou is expected to rise to near flood stage Sunday
  morning.

&&

LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450

$$

VIII.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 6:50 AM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Apr 19, 6:50 AM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
650 AM CDT TUE APR 19 2016

.AVIATION...
FOR THE 19/12Z TAFS...ANOTHER MESSY AND DIFFICULT FORECAST.
SCATTERED SHOWERS WILL PERSIST FOR MUCH OF THE PERIOD ACROSS
PORTIONS OF E TX...SRN AR...AND NRN LA. PRECIP IS EXPECTED TO
INCREASE IN COVERAGE AND INTENSITY WITH SCATTERED TSTMS LIKELY BY
19/18Z. THE MOST LIKELY AREAS TO BE AFFECTED SHOULD BE SOUTH AND
EAST OF A LINE FROM KJSO TO KTXK AND NEWD ALONG I-30. THIS
INCLUDES ALL TAF SITES EXCEPT KTYR. AFTER A BRIEF BREAK AFTER
20/03Z...ANOTHER COMPLEX OF SHWRS/TSTMS SHOULD BE JUST WEST OF THE
AREA LATE IN THE TAF PERIOD AS A COLD FRONT APPROACHES.

CIGS/VSBYS ARE EXPECTED TO FLUCTUATE AND REMAIN VARIABLE FOR MUCH
OF THE PERIOD ESPECIALLY GIVEN THE SCATTERED AND OCCASIONAL PRECIP
AT THE TERMINALS. HOWEVER...IFR/LIFR CONDITIONS ARE EXPECTED TO
IMPROVE DURING THE LATE MORNING HOURS INTO THE MVFR RANGE BEFORE
LOWERING ONCE AGAIN INTO IFR/LIFR DURING THE NIGHT. /09/

&&

.PREV DISCUSSION... /ISSUED 220 AM CDT TUE APR 19 2016/

DISCUSSION...
SHOWERS CONTINUE ACROSS MUCH OF NORTH LOUISIANA THIS MORNING IN
RESPONSE TO AN UPPER-LOW EXITING THE ROCKIES. UPPER-LOW TO
MAINTAIN AN EASTWARD PROGRESSION TOWARD THE GREAT LAKES OVER THE
NEXT SEVERAL DAYS WHILE AT THE SAME TIME OPENING-UP INTO A TROUGH
THAT WILL PUSH ACROSS THE REGION ON THURSDAY BRINGING A FINAL PUSH
OF HEAVY RAIN AND POSSIBLE SEVERE WEATHER TO THE REGION.

HEAVY RAINFALL THREAT FOR TODAY SHOULD BE MINIMAL. HOWEVER...WIDESPREAD
SHOWERS WITH EMBEDDED THUNDERSTORMS ARE EXPECTED. ADDITIONAL
RAINFALL TOTALS OF AROUND 1 TO 2 INCHES MAY BE POSSIBLE MAINLY
ACROSS SOUTHERN ARKANSAS AND NORTH-CENTRAL LOUISIANA.

SEVERE WEATHER THREAT TO INCREASE ON WEDNESDAY ACROSS EAST TEXAS
INTO SOUTHWEST ARKANSAS DURING THE AFTERNOON AND EVENING WITH HAIL
AND STRONG WINDS THE PRIMARY THREATS. THE CAUSE IS A SURFACE
BOUNDARY MOVING INTO NORTHEAST TEXAS ALLOWING FOR SUBSTANTIAL
MOISTURE POOLING AHEAD OF THE FRONT AND INCREASED INSTABILITY.
HOWEVER...DUE TO MODEL INCONSISTENCIES...THE RISK IS MARGINAL.

THE MARGINAL SEVERE WEATHER THREAT SHIFTS SOUTH WITH THE FRONT ON
THURSDAY MAINLY ACROSS DEEP EAST TEXAS AND WEST-CENTRAL LOUISIANA
DURING THE LATE AFTERNOON INTO THE EARLY EVENING HOURS. MAIN
THREAT WILL AGAIN BE HAIL AND WINDS.

CONCERNING RAINFALL THROUGH THURSDAY...HIGHEST FORECAST
ACCUMULATIONS FROM WPC SUGGEST 2 TO 3 INCH TOTALS SPREAD OVER THE
NEXT 36 HOURS MAINLY ACROSS SOUTHERN ARKANSAS...WITH AMOUNTS
TAPERING TO AROUND 1 INCH ACROSS NORTH LOUISIANA. THUS...AT THIS
POINT WILL HOLD OFF ON REISSUING ANY ADDITIONAL FLASH FLOOD
WATCHES UNLESS CONDITIONS WARRANT.

DRY CONDITIONS EXPECTED THROUGH THE WEEKEND AS HIGH PRESSURE
SETTLES ACROSS THE REGION. OTHERWISE...SHOWERS AND THUNDERSTORM
AGAIN POSSIBLE NEXT MONDAY AS AN UPPER-LOW DIGS SOUTH ACROSS THE
TEXAS PANHANDLE. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  64  75  63 /  70  60  70  60
MLU  73  63  76  64 /  80  60  70  70
DEQ  73  62  75  59 /  50  60  60  30
TXK  74  63  75  62 /  60  60  70  40
ELD  72  63  74  62 /  70  60  70  60
TYR  76  65  76  63 /  60  50  60  40
GGG  75  64  75  62 /  60  50  70  50
LFK  76  65  76  65 /  70  50  60  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

09
Hazardous weather outlook, Apr 19, 5:51 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
551 AM CDT TUE APR 19 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-201100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
551 AM CDT TUE APR 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

PERIODS OF MODERATE TO HEAVY RAINFALL IS POSSIBLE ACROSS SOUTHERN
ARKANSAS AND NORTH LOUISIANA TODAY AND TONIGHT. PRECIPITATION
TOTALS OF AN INCH OR TWO CAN BE EXPECTED. ADDITIONALLY...EMBEDDED
THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS MAY BE POSSIBLE THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AND
THURSDAY COULD PRODUCE LOCALLY HEAVY RAINFALL AND THE POTENTIAL
FOR FLASH FLOODING. ISOLATED SEVERE THUNDERSTORMS PRODUCING HAIL
AND DAMAGING WINDS ARE ALSO POSSIBLE ON WEDNESDAY AND THURSDAY.
PRECIPITATION WILL DIMINISH THURSDAY AFTERNOON WITH THE PASSAGE OF
A WEAK COLD FRONT THAT WILL MOVE THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...IS NOT EXPECTED THIS AFTERNOON AND EVENING.

05

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 8:22 PM CDTFlash Flood WarningSHVBossier, Caddo3 hr
Apr 19, 3:23 AM CDTRiver Flood WarningSHVBienville, Bossier25 days
Apr 19, 4:36 PM CDTSpecial Weather StatementSHVUnion39 min
Apr 19, 4:40 PM CDTAreal Flood AdvisorySHVBienville, Lincoln3 hr
Apr 19, 4:48 PM CDTFlash Flood WarningSHVBienville, Lincoln3 hr
Apr 19, 5:26 PM CDTAreal Flood AdvisorySHVBienville, Jackson, Lincoln, Ouachita, Union3 hr
Apr 19, 5:28 PM CDTAreal Flood AdvisorySHVNatchitoches3 hr
Apr 19, 6:19 PM CDTSpecial Weather StatementSHVCaddo41 min
Apr 19, 6:37 PM CDTSpecial Weather StatementSHVBossier38 min
Apr 18, 8:42 PM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby10 days
Apr 18, 8:48 PM CDTRiver Flood WarningSHVSmith, Upshur, Wood24 days
Apr 18, 8:48 PM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood28 days
Apr 18, 8:48 PM CDTRiver Flood WarningSHVGregg, Rusk4 days
Apr 18, 8:48 PM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk4 days
Apr 18, 8:52 PM CDTRiver Flood WarningSHVCass, Marion7 days
Apr 18, 8:52 PM CDTRiver Flood WarningSHVWood6 days

Nearby

River Flood Warnings in Texas, 2016River Flood Warnings in Louisiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.